Organophosphorus poisoning

Questions and answers on "Organophosphorus poisoning"

i inhaled fumes from applying diaznon poison inside my home. aprox one week latter i developed mussle tremor in my lower right arm and...

doctor1 MD

Brief Answer:
Organophosphorus poisoning .

Detailed Answer:
Hello XXXXXXX .
Thanks for the query to H.C.M. Forum.
Diazinon is an organophosphorus...

Read Full Thread   Ask a Doctor Now

If the body couldn't produce acetylcholinesterase. What would happen?

doctor1 MD

1.Acetylcholinestearse (AChE) also known as acetylhydrolase causes hydrolysis of acetylcholine at neuromuscular junction and cholinergic brain...

Read Full Thread   Ask a Doctor Now

Recent questions on  Organophosphorus poisoning

doctor1 MD

i inhaled fumes from applying diaznon poison inside my home. aprox one week latter i developed mussle tremor in my lower right arm and hand

doctor1 MD

If the body couldn't produce acetylcholinesterase. What would happen?

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Disease & Conditions
Related Drugs/Medications